# SDR AU990051

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 97290H8026
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICER'S RIGHT NR 1 WINDOW CENTER GLASS PANE SHATTERED.  PART TC:  1,703.
